# SDR SWAA2025051957377

- Difficulty date: April 13, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Web
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT WEB LOC INBOARD FAN COWL ON ENGINE 1 2025-250482<[01] REPLACED SUPPORT WEB LOC INBOARD FAN COWL ON ENGINE 1 IAW B737-700 SRM 51-40-02-0G; SRM 51-10-02-0G PARAGRAPH 9 AND GOODRICH AEROSTRUCTURES CMM 71-13-30 REV 31; IPL FIGURE 4; SHEET 5.;[02] REPLACED SUPPORT WEB LOC INBOARD FAN COWL ON ENGINE 1 IAW B737-700 SRM 51-40-02-0G; SRM 51-10-02-0G PARAGRAPH 9 AND GOODRICH AEROSTRUCTURES CMM 71-13-30 REV 31; IPL FIGURE 4; SHEET 5.
